Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Under arms are red after applying deo. What is the suggested medication?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2438 Questions
I have the skin problem, I would like to apply the Deo on my under arm's, but from past 1 year am facing one problem, once I apply the Deo on my under arm's immediately that place will get reddish and start to warm and hitching , please advice me what I have to apply for that.. please suggest me...
Posted Thu, 12 Dec 2013 in Ayurveda
Answered by Dr. Munish Sood 1 hour later
Brief Answer: Armpit Rash Detailed Answer: Dear XXXX Thanks for contacting Ayurveda with your health query and following considerations are requested from your side for Ayurveda approach towards the disease. 1. since your problem has a known offending agent [deodorant] which probably implies an allergic reaction? but have you examined with a Dermatologist regarding any other common cause of underarm infection like folliculitis, fungal infection, scabies ?? 2. as a general rule, I always ask my patient regarding any Immunocompromised state like diabetes, HIV, syphilis which may be a contributory cause. [any such history or any laboratory investigations done]? PS. since deodorants contain aluminum, fragrances, alcohol and parabens — all of which can trigger a rash and is one of the easiest causes of itching or redness. Do revert back with your clarifications so that Ayurveda Management and Dietary Regime can be initiated, till then i. wear loose fitting clothes made of cotton, jute and linen ii. avoid alcohol and caffeine based beverages as they lead to dehydration of the body, instead take hydrating fluids like water and green tea iii. wash underarms with potash alum [फिटकरी]. which is a natural astringent and antiseptic. Dr. Munish Sood Consultant & Physician Naimittika
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor